• Agitated the day after chemo?

    Asked by lala17 on Friday, September 12, 2014

    Agitated the day after chemo?

    Has anyone experienced increased agitation the day after chemo? Any thoughts on why this happens?

    7 Answers from the Community

    7 answers
    • TXHills' Avatar
      TXHills

      If you are taking steroids with chemo to prevent side effects, that could contribute to it. They can make you hyper and make it hard to sleep. Please do notify your doctor, as they may need to adjust the dosage on something.

      about 5 years ago
    • lilymadeline's Avatar
      lilymadeline

      Ditto to TXHIlls, it is the steroids that are given along with them chemo- people can get agitated on them, having trouble sleeping, and even become a little aggressive if the dosage is too high.
      You are probably sensitive to them, and please let your oncologist know immediately and they should adjust the dosage for you.

      about 5 years ago
    • GolfGirl's Avatar
      GolfGirl

      I concur, I had my dosage reduced, but am back to my original dose because of extreme nausea and vomiting. I also didn't "bounce back" as fast. It was worth a try - I had the reduction because of increased blood sugar. Blood sugars weren't significantly reduced, but I did sleep better on the smaller dose. They are many out there that have successfully reduced their dose - hope you are among them.

      about 5 years ago
    • lala17's Avatar
      lala17

      Thank you so much. Will discuss with the oncologist.

      about 5 years ago
    • AmyJo's Avatar
      AmyJo

      Yep, I agree. We used to kid about them, calling them the XXX pills.

      about 5 years ago
    • Phoenix76's Avatar
      Phoenix76

      Yes, same here. It was the steroids. Also terrible insomnia. By the way, the next day I'd be exhausted. So, I planned any errands or housework on my "up" day, and then relax on my "down" days.

      about 5 years ago
    • kalindria's Avatar
      kalindria

      Same here. I've learned to stay home and out of situations that will irritate me on those days.

      about 5 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more bile duct (cholangiocarcinoma) cancer questions.  Also, don't forget to check out our Bile Duct (Cholangiocarcinoma) Cancer page.